An Example of a Q-minimal Precompact Topological Group Containing a Nonminimal Closed Normal Subgroup.
Manuscripta mathematica, Tome 27 (1979), pp. 323-328
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1979__27_154618,
author = {Ulrich Schwanengel},
title = {An {Example} of a {Q-minimal} {Precompact} {Topological} {Group} {Containing} a {Nonminimal} {Closed} {Normal} {Subgroup.}},
journal = {Manuscripta mathematica},
pages = {323--328},
year = {1979},
volume = {27},
zbl = {0403.22001},
url = {http://geodesic.mathdoc.fr/item/MM2_1979__27_154618/}
}
Ulrich Schwanengel. An Example of a Q-minimal Precompact Topological Group Containing a Nonminimal Closed Normal Subgroup.. Manuscripta mathematica, Tome 27 (1979), pp. 323-328. http://geodesic.mathdoc.fr/item/MM2_1979__27_154618/